MathSciNet Relay Station
MathSciNet bibliographic data
MR70932 (17,58b) 90.0X
Dantzig, G.; Fulkerson, R.; Johnson, S. Solution of a large-scale traveling-salesman problem. J. Operations Res. Soc. Amer. 2, (1954). 393–410.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement